# SDR CA951116004

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tail Post
- Part number: 714771
- Condition: Broken
- Location: Below Rud Stop
- Part time: 4,615 hours
- Component: Blanca
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)TAIL POST BROKEN COMPLETELY THROUGH AT A LOCATION JUST BELOW THE RUDDER STOP PIN. SUBMITTER BELIEVES THAT THE TYPE OF OPERATION MAY HAVE CONTRIBUTED TO THE FAILURE - GLIDER TOW PLANE.
